35R60 — 1 articles found.

On a degenerate quasilinear stochastic parabolic equation

C. R. Math. Rep. Acad. Sci. Canada Vol. 25 (3) 2003, pp. 65–70
Vol.25 (3) 2003
M. Sango Details
(Received: 2002-04-09 )
(Received: 2002-04-09 )

M. Sango

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Existence of generalized solutions, Partial differential equations with randomness, Stochastic partial differential equations 35D05, 35R60, 60H15

PDF(click to download): On a degenerate quasilinear stochastic parabolic equation

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.